Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rigorous quantum field theory models


Authors: J. Glimm and A. Jaffe
Journal: Bull. Amer. Math. Soc. 76 (1970), 407-410
MSC (1970): Primary 8135, 8146, 8147
DOI: https://doi.org/10.1090/S0002-9904-1970-12492-2
MathSciNet review: 0253675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Glimm and A. Jaffe, Singular perturbations of self adjoint operators, Comm. Pure Appl. Math. 22 (1969), 401-414. MR 282243
  • 2. J. Glimm and A. Jaffe, A λø4 quantum field theory without cutoffs. I, Phys. Rev. 176 (1968), 1945-1951. MR 247845
  • 3. J. Glimm and A. Jaffe, The λ(ø4)2 quantum field theory without cutoffs. II: The field operators and the approximate vacuum, Ann. of Math. (to appear). MR 256677
  • 4. J. Glimm and A. Jaffe, An infinite renormalization of the Hamiltonian is necessary, J. Math. Phys. (to appear). MR 255186
  • 5. I. Segal, Notes toward the construction of nonlinear relativistic quantum fields. I: The Hamiltonian in two space-time dimensions as the generator of a C*-automorphism group, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 1178-1183. MR 35 #5195. MR 214344

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 8135, 8146, 8147

Retrieve articles in all journals with MSC (1970): 8135, 8146, 8147


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12492-2

American Mathematical Society